Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The $ p$-adic hull of abelian groups


Author: A. Mader
Journal: Trans. Amer. Math. Soc. 187 (1974), 217-229
MSC: Primary 20K45
DOI: https://doi.org/10.1090/S0002-9947-1974-0352296-1
MathSciNet review: 0352296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define ``p-adic hull'' for p-reduced groups K. The p-adic hull $ {K^P}$ of K is a module over the ring P of p-adic integers containing K and satisfying certain additional properties. The notion is investigated and then used to prove some known and some new theorems on $ \operatorname{Ext}(K,T)$ and $ \operatorname{Hom}(K,T)$ for K torsion-free and T a reduced p-group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K45

Retrieve articles in all journals with MSC: 20K45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0352296-1
Article copyright: © Copyright 1974 American Mathematical Society